# SDR GTIA050149

- Difficulty date: April 16, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N829NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49931
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - AFT PIT, BARRIER DOOR SUPPORT CRACKED AT HINGE HALF.  REMOVED AND REPLACED HINGE HALF, TREATED AND PRIMED.  (M)
